Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    on our own
    avatar
    worn1 posted:
    I think we are on our own here. It has been over 9 months since we have heard anything from the web md staff and a month since Dr Stacy has responded to questions.
    w
    There are none so blind as those that will not see
    Reply
    FirstPrevious12NextLast
     
    avatar
    lovedogs1955 responded:
    Yes, it has been quite a while! I hope we aren't flying solo much longer!
     
    avatar
    njladyluck responded:
    Hi, I'm not going to start worrying yet. I think Dr. Stacy usually goes on a long extended vacation at the end of August. We will probably hear from him a week or so after Labor Day weekend. Maybe he misses us and it will be sooner!!! lol Dr. Stacy, I hope you had a great vacation!! Have a nice extended weekend you guys. I will be gone for a week myself. Going to visit my mother. Enjoy!!
     
    avatar
    lovedogs1955 replied to njladyluck's response:
    It does seem like we are left hanging all by ourselves! Labor Day has come and gone. Where is our resident expert?
     
    avatar
    worn1 replied to lovedogs1955's response:
    I checked out some of the other communities and no recent expert activity except the pet site. also no activity by the staff.
    The welcome site is a mess. I think we are on our own and this site will eventually shut down.
    or maybe we just are paranoid
    who knows Parkinsons does things to the psyche you would never dream of.
    w
    There are none so blind as those that will not see
     
    avatar
    lovedogs1955 replied to worn1's response:
    I hope it's not going to be gone. I really have gotten a lot of support from everyone that posts. There are a few of you I would especially miss. Mayb we should exchange contact information before we lose our community.
     
    avatar
    lovedogs1955 replied to lovedogs1955's response:
    I searched around on the community information page for Webmd and found a possible section to ask about what is going on. I was trying to get it to copy and paste but no luck. But, I was able to send an email to the Webmd content people and told them about our concerns. I found under the section about email and email problems. I'll share if they don't share the answer with all of us.
     
    avatar
    worn1 replied to lovedogs1955's response:
    Thankds lovedogs1955
    FYI the PFNCA is having a symposium 1Feb at the Fairview Park Maarriott in Falls Church VA. I think I am going to try and attend.
    It is time to start net working since it appears we no longer have Dr Stacy. Hope I am wrong
    There are none so blind as those that will not see
     
    avatar
    lovedogs1955 replied to worn1's response:
    Falls Church, eh? I'm not sure what the PFNCA stands for. You and I must live in the same general metro area, worn1
     
    avatar
    worn1 replied to lovedogs1955's response:
    PFNCA = Parkinson Foundation of the National Capital Area
    I live in Dale city VA
    W
    There are none so blind as those that will not see
     
    avatar
    lovedogs1955 replied to worn1's response:
    I live in Waldorf, MD
     
    avatar
    Positive123 replied to lovedogs1955's response:
    Most doctors go on extended vacations during the summer months. Dr. Stacy will be back.

    I hope he will enjoy his vacation!!
     
    avatar
    lovedogs1955 replied to Positive123's response:
    I hope you are right, Positive! Usually someone would be covering in his absence. BTW, I have heard notihing back from my inquiry to WebMD
     
    avatar
    njladyluck replied to lovedogs1955's response:
    Yes, I agree this is pretty long for Dr. Stacy to be away!!! Budget cuts????
     
    avatar
    lovedogs1955 replied to njladyluck's response:
    Well, I scrolled to the very bottom of the page and sent an email to the "contact us" section. I think more of us should do the same and maybe we can find out what is going on with our Community.


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center